MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the connector detached from the feeding tube leaving part of the tube outside of the patient.The nurse removed the tubing with their fingers the same as any other feeding tube removal.No medical intervention was required.The feeding tube was originally placed on (b)(6) 2019.
 
Additional Manufacturer Narrative
There were no physical samples submitted with the complaint report.One picture was submitted for investigation.Based on the picture it was not possible to confirm the issue reported by our customer.The device history records (dhr) files were reviewed and no discrepancy was found according to the failure mode reported.The root cause could not be determined by evaluating the picture received.No corrective and preventative actions are deemed necessary at this moment.The process is running according to product specifications meeting quality acceptance criteria.The manufacturing plant will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
POLYUR FEED TUBE 3.5 FR X 12
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8704748
Report Number9612030-2019-02202
Device Sequence Number16667044
Product Code KNT
UDI-Device Identifier10884521067394
UDI-Public10884521067394
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461355
Device Catalogue Number461355
Device Lot Number1900925964
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight2